# SDR DALA13011603169

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 25,777 hours, 13,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD GALLEY AND ROWS 1, 2, 5, AND 6 INOPERATIVE.  REPLACED POWER SUPPLY & BATTERY PACK IAW AMM 33-51.  OPS CHECKED GOOD.
